Shirosaki

Nosebleed

Recommended Posts

Well, everytime i end tulpaforcing i have a nosebleed and it continues bleeding for a while, like 3 hours.

I only tulpaforce 1 hour per day, what is going on?


Always try to look by the two sides of the coin.

Share this post


Link to post
Share on other sites

That's definetely not normal, I guess. Tulpaforcing could give you a slight headache, one without pain, you'd just feel the pressure. Maybe you should ask a doctor. Not just because you get nosebleed, but also because it's not normal to have your nose bleeding for more then 30 minutes.

Share this post


Link to post
Share on other sites

That's definetely not normal, I guess. Tulpaforcing could give you a slight headache, one without pain, you'd just feel the pressure. Maybe you should ask a doctor. Not just because you get nosebleed, but also because it's not normal to have your nose bleeding for more then 30 minutes.

 

But it doesn't bleed strongly, just a few leaks.


Always try to look by the two sides of the coin.

Share this post


Link to post
Share on other sites

EDIT: It has been confirmed that I was, indeed, talking out of my ass. Disregard this.


[align=center]Even though my username is that of my tulpa, Quilten, my name is Phaneron, the host, who does all of the actual posting.

Tulpas: Quilten, Jira

[/align]

Share this post


Link to post
Share on other sites
Guest amber5885

Check with a medical professional before asking if this is related to forcing. This is not a known side effect of forcing and strenuous brain activity medically will not cause a nose bleed.

 

It could be allergys, internal damage to the lining insid the nose or it could be something serious.

 

This has nothing to do with your tulpa. I REPETE this has NOTHING to do with your tulpa and if it continues seek medical care.


http://www.politedissent.com/archives/1105 proof. If excessive strain and concentration caused nosebleeds your teachers, doctors and lawyers would all have one all the time lol

Share this post


Link to post
Share on other sites

Please do NOT take things like Advil if you are getting routine nosebleeds. Advil (and other NSAIDS) can make bleeding worse. If are getting nosebleeds regularly you should probably check with a doctor to make sure nothing else is going on.


Host: Sakura

Tulpa: Sarah (began June 5th, 2014), Alyx (Began July 23rd, 2014)

Our shared tumblr

note: usually browsing on mobile, so cannot quote properly

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Recently Browsing   0 members

    No registered users viewing this page.